Local asymptotics for the time of first return to the origin of transient random walk
We consider a transient random walk on which is asymptotically stable, without centering, in a sense which allows different norming for each component. The paper is devoted to the asymptotics of the probability of the first return to the origin of such a random walk at time n.
Volume (Year): 81 (2011)
Issue (Month): 9 (September)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Doney, R. A., 1991. "A bivariate local limit theorem," Journal of Multivariate Analysis, Elsevier, vol. 36(1), pages 95-102, January.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:81:y:2011:i:9:p:1419-1424. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.